RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1992, Issue 6, Pages 65–78 (Mi at3318)  

This article is cited in 3 scientific papers (total in 3 papers)

Stochastic Systems

Controls that are asymptotically optimal in probability and almost surely in a problem on a linear controller

T. A. Konyukhova, V. I. Rotar'

Central Economics and Mathematics Institute, USSR Academy of Sciences

Full text: PDF file (1578 kB)

English version:
Automation and Remote Control, 1992, 53:6, 839–850

Bibliographic databases:
UDC: 517.977.5
MSC: Primary 93E20; Secondary 49K45, 49N10

Received: 25.06.1991

Citation: T. A. Konyukhova, V. I. Rotar', “Controls that are asymptotically optimal in probability and almost surely in a problem on a linear controller”, Avtomat. i Telemekh., 1992, no. 6, 65–78; Autom. Remote Control, 53:6 (1992), 839–850

Citation in format AMSBIB
\Bibitem{KonRot92}
\by T.~A.~Konyukhova, V.~I.~Rotar'
\paper Controls that are asymptotically optimal in probability and almost surely in a~problem on a~linear controller
\jour Avtomat. i Telemekh.
\yr 1992
\issue 6
\pages 65--78
\mathnet{http://mi.mathnet.ru/at3318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1184448}
\zmath{https://zbmath.org/?q=an:0799.49015}
\transl
\jour Autom. Remote Control
\yr 1992
\vol 53
\issue 6
\pages 839--850


Linking options:
  • http://mi.mathnet.ru/eng/at3318
  • http://mi.mathnet.ru/eng/at/y1992/i6/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. A. Belkina, Yu. M. Kabanov, E. L. Presman, “On a stochastic optimality of the feedback control in the LQG-problem”, Theory Probab. Appl., 48:4 (2004), 592–603  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. T. A. Belkina, V. I. Rotar', “On optimality in probability and almost surely for processes with a communication property. I. The discrete time case”, Theory Probab. Appl., 50:1 (2006), 16–33  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. T. A. Belkina, M. S. Levochkina, “Stochastic optimality in the problem of a linear controller perturbed by a sequence of dependent random variables”, Discrete Math. Appl., 16:2 (2006), 135–153  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:98
    Full text:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020